Absence of Positive Eigenvalues in a Class of Multiparticle Quantum Systems.
Mathematische Annalen, Tome 207 (1974), pp. 133-138
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1974__207_162536,
author = {Barry Simon},
title = {Absence of {Positive} {Eigenvalues} in a {Class} of {Multiparticle} {Quantum} {Systems.}},
journal = {Mathematische Annalen},
pages = {133--138},
year = {1974},
volume = {207},
zbl = {0253.35025},
url = {http://geodesic.mathdoc.fr/item/MAN_1974__207_162536/}
}
Barry Simon. Absence of Positive Eigenvalues in a Class of Multiparticle Quantum Systems.. Mathematische Annalen, Tome 207 (1974), pp. 133-138. http://geodesic.mathdoc.fr/item/MAN_1974__207_162536/